Author Topic: limping?  (Read 221 times)

[Buddie]

limping?
« on: May 08, 2022, 05:18:00 pm »
can someone shine some light ? I'm limping and had a shake on my left leg what can I do?
« Last Edit: May 08, 2022, 05:53:07 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: limping?
« Reply #1 on: May 12, 2022, 12:29:38 pm »
Is it painful, is that why you're limping, if so, where is the pain?  The shake you mention, is that like the jelly legs people describe?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: limping?
« Reply #2 on: May 13, 2022, 10:27:38 am »
not painful yes its the jelly legs
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: limping?
« Reply #3 on: May 13, 2022, 12:27:55 pm »
We have a member who mentioned jelly legs, I didn't have this but I was interested to hear how she worked through it.  Do you think by reframing your thoughts about what you're feeling could help you deal with it?

Quote
One thing I think really helped in taper. I was very physically active. I would hake 5-7 miles almost every day and hard ones too. Lots of climbing, jumping on rocks and logs to cross creeks, etc.  At the beginning my legs felt weird (they call it jelly legs) but its a sensation not a reality and once I figured that out I just kept going and it went away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: limping?
« Reply #4 on: May 13, 2022, 01:24:03 pm »
[...],

What are you still on and how much? I read your signature, but still hard to tell.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: limping?
« Reply #5 on: May 14, 2022, 10:17:18 am »
We have a member who mentioned jelly legs, I didn't have this but I was interested to hear how she worked through it.  Do you think by reframing your thoughts about what you're feeling could help you deal with it?

Quote
One thing I think really helped in taper. I was very physically active. I would hake 5-7 miles almost every day and hard ones too. Lots of climbing, jumping on rocks and logs to cross creeks, etc.  At the beginning my legs felt weird (they call it jelly legs) but its a sensation not a reality and once I figured that out I just kept going and it went away.
  it sounds she has alot of energy
Thank you [...] , I do exercise as much as I can  thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: limping?
« Reply #6 on: May 14, 2022, 10:18:32 am »
[...],

What are you still on and how much? I read your signature, but still hard to tell.
I'm at 0.070
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.